# SDR AU960972

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS CONTAINED NON APPROVED HARDWARE AND WEBBING - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
